# SDR 2006UALA02350

- Difficulty date: December 7, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 25,525 hours, 9,237 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Condition: Underserviced
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 RIGHT SLIDE INSTALLATION.  *S/D*  DOOR 1 RT SLIDE INSTALLED ON PTT SEQUENCE NUMBER 5152004.  NECESSARY TO RECHECK DOOR 1 RIGHT SLIDE FOR ELECTRICAL HARNESS ROUTING.  REROUTED DOOR 1 RIGHT SLIDE ELECTRICAL HARNESS AND CONNECTED.  SLIDE OPS TESTS GOOD.
